# SDR CA110902006

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 2,265 hours
- Engine: Pwa PT642A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 1013890255
- Condition: Intermittent
- Location: Fuel System
- Part time: 2,190 hours
- Component: Fuel System
- Component part number: EM4248
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE NO START ON FIRST ATTEMPT.  SHUTOFF VALVE CYCLED AND FOUND OPERATIVE. VALVE CHANGED AS PRECAUTION AND SENT FOR INSPECTION.  O/H OF UNIT PERFORMED.  INSPECT VALVES ON ACFT FLEET FOR ROUGH OR SLOW OPERATING VALVES.  REPLACE NEXT HIGHEST TIME VALVE OR SUSPECT VALVE AT NEXT OPPORTUNITY OR PHASE INSPECTION.  A REPORT WILL BE REFILED AND FINAL C/A PERFORMED TO CLOSE.
